It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 Showing 1 - 20 of 57 for accutane nausea. (0.004 seconds)


Accutane & Nausea
Apr 10, 2006
... I've never had any problems being on Accutane. I make sure I eat a meal and then take my pills. I just finished my 4 month cycle and my skin is now great. The only side effect I'd get from the drug was I'd get moody at times. (2 replies)
... tracyclines. Concomitant treatment with tetracyclines should therefore be avoided. Early signs and symptoms of pseudotumor cerebri include papilledema, headache, nausea and vomiting, and visual disturbances. ... (20 replies)
... I'm quite depressed that I can't handle 60mg. I want the great results I hear so much about. Can you still get good results on accutane from a lower dosage over a longer period? ... (2 replies)

... very large, cystic pimples per week, on average. The doctor that I saw was very hesitant to prescribe accutane in the beginning, despite my pleading with him to prescribe it. ... (1 replies)
... d and 1 or 2 glasses with the pill. I have been taking 1 pill of 40mg per day and I haven't taken any previous meds before that and I don't take anything besides accutane now. ... (6 replies)
... c when I look at stuff it seems out of focus sometime. I told my dermatologist and he said the Accutane was already out of my system and I was probably getting migranes. He said I should go see my regular doctor about the migranes. ... (7 replies)
... Do not take Accutane with antibiotics unless you talk to your prescriber. For some antibiotics, you may have to stop taking Accutane until the antibiotic treatment is finished. Use of both drugs together can increase the chances of getting increased pressure in the brain. ... (43 replies)
... the oil gland activity. Since excessive oil gland activity is linked to severe acne, Accutane has been touted as the closest thing to an acne cure. However, since excessive oiliness is only one facet to the acne disease, the results are always temporary. ... (6 replies)
... Since Accutane is available in a generic, most insurance companies seem to be covering the cost of the drug. ... (2 replies)
Accutane...
Apr 3, 2005
... to stop all the oil that my face produces...i am kinda scared cuase some of the side effects i read about...here are some, and if you have had these from taking accutane plz tell your story, also did u have to mention accutane to your derm or did they, and how bad were you at the time? ... (4 replies)
... Just reading through some of the possible effects of accutane, i came across an effect I didn't quite understand. Below, it says Herpes!? What does that mean? How can herpes be a side effect of accutane, what is the relationship between the two? Side effects may include: Abnormal hair growth or loss, allergic reaction, bleeding gums, blood in urine, bowel... (4 replies)
... flawless for just a bit more than a year and then I got acne again. I didn't try accutane again. ... (7 replies)
Accutane Journal
Aug 10, 2004
... thanks so much...ill go pick soem up so im all set with the cetaphil wash and moisturizer, and some cream for my body called Dermal Therapy for cracked, dry itchy skin. Ill let everyone know how that works did anybody experience stomach upset or nausea/diarreah or anything like that? i havent seen anybody mention it.. what about mental changes/depression...i see that... (672 replies)
... My derm didn't prescribe it for me but I bought my online for $2300 for two terms worth total 8 months. Anyways it is worth it. There is an initial breakout for the first 1-2 months and actually it continues to break out albiet much less severely until the end of treatment. 1 month after the treatment you will see the best results. Nearly PERFECT SKIN. Woo-hoo, I got so... (15 replies)
... I think accutane is a serious drug too but side effects has to be put into perspective. ... (13 replies)
... From Accutane's manufacturer: "The terminal half-life of isotretinoin ran from 10 to 20 hours in volunteers and patients...following an 80-mg liquid suspension of oral dose...relatively equal amounts of radioactivity were recovered in the urine and feces with 65% to 83% of the dose recovered" (Roche Pharmaceutials, '00) Accutane users and atom-bomb survivors share the same... (20 replies)
... I personally have never heard of Accutane causing weight gain. Maybe gaining some weight from eating to overcome nausea that sometimes occurs. ... (1 replies)
Low Dose Accutane
Feb 15, 2009
... Well, I will make this short. I have just taken my 10th 20mg accutane pill and all is going well. No side effects of any noticable import. It seems my body has gotten use to it. ... (250 replies)
New Accutane User
Feb 17, 2006
... ccutane being in there for 17 days, I probably have esophagus irritiation, and a few hours after I eat, I feel like the food goes back up from my stomach and had nausea after meals but that was fixed with cutting out dairy products. Hope all this goes away or doesn't get worse. ... (3 replies)
... i have been on accutane for only 11 days now but i have been doing a lot of research on it and if you are feeling that way you need to tell you dr ASAP and see what he/she says - b/c the nausea and inability to think clearly/concentrate or whatever exactly you have could be signs that you are having increased pressure in your brain (which is not good!) so be on the safe side... (7 replies)


Associated Tags: accutane, rosacea, weight, weight gain

Pages: 1 2 3

All times are GMT -7. The time now is 01:34 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!